# SDR AALA201909069003

- Difficulty date: September 2, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N339PL
- Make and model: Boeing 737823
- Aircraft serial: 33346
- Aircraft time: 7,153 hours, 2,912 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS AT 3000 ON APPROACH, FLAPS 30, SPEED INCREASED TO 180 KTS. FLAPS BLEW BACK TO 25, CORRECTED TO APPROACH SPEED FLAPS 30. LANDED UNEVENTFUL. MAINTENANCE ACCOMPLISHED PHASE 1 CHECK FOR FLAP OVERSPEED IAW AMM 05-51-08. NO DAMAGE NOTED. NO OVERLOAD ON GEARBOXES, NO FURTHUR INSPECTION REQUIRED. CHECKS OK IAW AMM 05-51-08.
